# SDR ASAA2017112822711

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,745 hours, 3,197 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC PROMPT DISAPPEARING ON BOTH CDU. ACFT GROUNDED.   CYCLED POWER TO BOTH FMC, CDU,  AND FMC PROMPTS RETURNED,  OPS CHECKED GOOD IAW FIM 34-61 TASK 807.
